# SDR SWI2025F01885

- Difficulty date: September 8, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED FRAME FS677.00 FWD AND AFT SIDES ATTACH FLANGE BETWEEN STGR 26LH AND STGR 26RH HAS CORROSION IN MULTIPLE LOCATIONS. (MARKED)   (C-CHECK RO 12/24/2025)REMOVED AND REPLACED CORRODED MACHINE FRAME AT FS677.00 WITH NEW FABRICATED FRAME AND SPLICES PER MHIRJ REO 690-53-31-1068 REV--, DATED 2025-11-18. ALL STEPS OF THE REO COMPLIED WITH IN THEIR ENTIRETY. ALL CHECKS GOOD. SEE CONTINUATION STEPS FOR ALL DETAILS. SKYCARD 51-900-1002-SKY COMPLIED WITH.
